EconPapers    
Economics at your fingertips  
 

On distribution tail of the maximum of a random walk

D. Korshunov

Stochastic Processes and their Applications, 1997, vol. 72, issue 1, 97-103

Abstract: Let Sn, n [greater-or-equal, slanted] 1, be the partial sums of i.i.d. random variables with negative mean value. Many papers (see, for example, [1,2,5,6,7,9,11]) give us different theorems on the tail behavior of the distribution of sup {Sn,n [greater-or-equal, slanted] 1}. In this paper the final versions of these theorems (with necessary and sufficient conditions) are presented. The main attention is paid to the necessity part of these theorems.

Keywords: Maximum; of; a; random; walk; Large; deviations; Subexponential; distribution; Cramer's; estimate (search for similar items in EconPapers)
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (12)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(97)00060-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:72:y:1997:i:1:p:97-103

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:72:y:1997:i:1:p:97-103